Digestive Disorders / Gastroenterology Expert Forum
tylenol 3
About This Forum:

This is a place to ask questions about digestive problems and receive a personal answer from a highly qualified doctor. You will also find support from other members who share your interest in digestive disorders. Digestive Disorders include: Anal and Rectal problems, Barrett’s Esophagus, Bleeding in the Stomach and Digestive Tract, Constipation, Crohn’s Disease, Gastritis, GERD, Heartburn, Proctitis, Short Bowel Syndrome, Ulcers, Whipple’s Disease, Zollinger-Ellison Syndrome (and many more).

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

tylenol 3

I have am not a regular tylenol user but tylenol #3 tablets were prescribed to me as a pain-killerby a physician that suspected kidney stones. How ever an even that occured 3 days ago made me take 7 tylenol#3 pills before falling asleep. About 7 hours later i took 6 more and i took 5 more the next day. I was very nautious and dizzy and I feel the same even though it is less.
Am I in danger becaus i hear that acetaminophen/cod #3 causes damage to the liver and can be fatal?  
thank you and i hope to recieve a reply soon.
Related Discussions
2 Comments
Blank
Avatar_n_tn
You are definitely in danger of doing damage to your liver if you continue to abuse Tylenol with codeine. Consult your physician about this matter at once.
Blank
Avatar_n_tn
Dear DK, I have a feeling the bottle will tell you to take one, possibly two tablets ever 4 hours. I have had many kidney stones and i agree that tylenol 3 wouldn't have taken away the pain. I've even taken Vicodan Ex without relief. Please call your Dr. and see if you can get something stronger, but do not take more than prescribed. I work for my husband who is a dentist, and he said you are probable safe from liver damage this time, but prolonged over use is very dangerous. Just to let you know, I have had days of nausia and vomiting trying to ride out a stone. It's not fun. A few have had to be removed, which is easier than passing them if it takes too long. Good luck, LIN
Blank
Continue discussion Blank
This Forum's Experts
351246_tn?1379685732
Dr. Kokil MathurBlank
Consultant
,
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank